Jump to content
ACN Latitudes Forums
  • Trigger-Book-Horizontal-png

Recommended Posts

Hello - I 'm new and reading Natural Treatments for Ts & Ts.  I am finally finding people whose experiences are like ours.  My 12 yo has terrible tics.  I believe meds are making them worse.  Can anyone tell me how long the washout period is and what might help the demonic behaviors that go along with it?  I realize I need to find some allergic / food triggers first before I try to convince the dr.  Thank you.

 

Share this post


Link to post
Share on other sites

Hi LATT1

The withdrawal period, and severity, of coming off a medication depends on the type of med itself, along with the length of use.

We were advised to titrate down very slowly, so from full dose to 3/4 , to 1/2, to 1/4.... then half that, quarter that till off. It was suggested to have at least a week between titrating down doses.

We did this under physician guidance, with great care and it still took over 6 months till we felt my son was "back".  During withdrawal we relied on acupuncture, resonance biofeedback, Chinese cupping and other natural detox remedies.

It wasn't easy, but oh the relief when we had him off those horrid meds that were doing more harm than good!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...